MathSciNet Relay Station
MathSciNet bibliographic data
MR1468121 34K30 (47D06 47N20)
Byszewski, Ludwik; Akca, Haydar On a mild solution of a semilinear functional-differential evolution nonlocal problem. J. Appl. Math. Stochastic Anal. 10 (1997), no. 3, 265–271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement